Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
deus_ex

Moisturizing after applying BP

Recommended Posts

After applying BP, I usually wait about half-an-hour before applying mosturizer, because if I do it any sooner I get sort of a burning sensation on my skin. It doesn't really swell up or turn red, I just feel a stinging. Is this normal? I figured it might be better to wait because of this fact, but I don't know.

Also, not sure if this might be a cause of the moisturizer itself. It does sometimes feel like it irritates my skin somewhat, but I'm not sure if it's the moisturizer or if I just apply it too roughly. Thoughts?

Link to post
Share on other sites

Are you using the Acne.org regimen, or a different regimen?

This is from Acne.org's FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a few weeks as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and/or lactic acid in them may create a brief sting or burning sensation to the skin.

Link to post
Share on other sites

Well, I guess you could say I'm on my own regimen. I don't get that many breakouts anymore, but my cheeks tend to get dry and reddish. They're not really subject to zits, just overall redness and these red-to-pink blotches.

It's in these areas that the stinging comes when I use moisturizer. I'm starting to think there might an irritant in my moisturizer (or possibly in my cleanser), because while it does make the area slightly softer and less flaky, the stinging coupled with the fact that the redness sometimes flares up a bit makes me a bit suspicious.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×